Skip to main content

A Survey on Jessen’s Type Inequalities for Positive Functionals

  • Chapter

Part of the Springer Optimization and Its Applications book series (SOIA,volume 68)

Abstract

Some recent inequalities related to the celebrated Jessen’s result for positive linear or sublinear functionals and convex functions are surveyed.

Key words

  • Jessen’s inequality
  • Convex functions
  • Positive linear functionals

Mathematics Subject Classification

  • 26D15
  • 26D10

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/978-1-4614-3498-6_12
  • Chapter length: 56 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   119.00
Price excludes VAT (USA)
  • ISBN: 978-1-4614-3498-6
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   159.99
Price excludes VAT (USA)
Hardcover Book
USD   219.99
Price excludes VAT (USA)

References

  1. Andrica, D., Badea, C.: Grüss’ inequality for positive linear functionals. Period. Math. Hung. 19(2), 155–167 (1988)

    MathSciNet  MATH  CrossRef  Google Scholar 

  2. Beesack, P.R., Pečarić, J.E.: On Jessen’s inequality for convex functions. J. Math. Anal. Appl. 110, 536–552 (1985)

    MathSciNet  MATH  CrossRef  Google Scholar 

  3. Cerone, P., Dragomir, S.S.: A refinement of the Grüss inequality and applications. Tamkang J. Math. 38(1), 37–49 (2007). Preprint RGMIA, Res. Rep. Coll. 5(2) (2002), 14

    MathSciNet  MATH  Google Scholar 

  4. Cheng, X.-L., Sun, J.: A note on the perturbed trapezoid inequality. J. Inequal. Pure Appl. Math. 3(2), 29 (2002). On line: http://jipam.vu.edu.au

    MathSciNet  Google Scholar 

  5. Dragomir, S.S.: A refinement of Hadamard’s inequality for isotonic linear functionals. Tamkang J. Math. (Taiwan) 24, 101–106 (1992)

    Google Scholar 

  6. Dragomir, S.S.: On a reverse of Jessen’s inequality for isotonic linear functionals. J. Inequal. Pure Appl. Math. 2(3), 36 (2001). On line: http://jipam.vu.edu.au/v2n3/047_01.html

    MathSciNet  Google Scholar 

  7. Dragomir, S.S.: On the Jessen’s inequality for isotonic linear functionals. Nonlinear Anal. Forum 7(2), 139–151 (2002)

    MathSciNet  MATH  Google Scholar 

  8. Dragomir, S.S.: On the Lupaş–Beesack–Pečarić inequality for isotonic linear functionals. Nonlinear Funct. Anal. Appl. 7(2), 285–298 (2002)

    MathSciNet  MATH  Google Scholar 

  9. Dragomir, S.S.: A Grüss type inequality for isotonic linear functionals and applications. Demonstr. Math. 36(3), 551–562 (2003). Preprint RGMIA, Res. Rep. Coll. 5, 12 (2002). Supplement

    MATH  Google Scholar 

  10. Dragomir, S.S., Ionescu, N.M.: On some inequalities for convex-dominated functions. L’Anal. Num. Théor. L’Approx. 19(1), 21–27 (1990)

    MathSciNet  MATH  Google Scholar 

  11. Dragomir, S.S., Pearce, C.E.M.: Selected Topics on Hermite–Hadamard Inequalities and Applications. RGMIA Monographs, Victoria University (2000). http://rgmia.vu.edu.au/monographs.html

  12. Dragomir, S.S., Pearce, C.E.M., Pečarić, J.E.: On Jessen’s and related inequalities for isotonic sublinear functionals. Acta Sci. Math. (Szeged) 61, 373–382 (1995)

    MathSciNet  MATH  Google Scholar 

  13. Lupaş, A.: A generalisation of Hadamard’s inequalities for convex functions. Univ. Beogr. Elek. Fak. 577–579, 115–121 (1976)

    Google Scholar 

  14. Pečarić, J.E.: On Jessen’s inequality for convex functions (III). J. Math. Anal. Appl. 156, 231–239 (1991)

    MathSciNet  MATH  CrossRef  Google Scholar 

  15. Pečarić, J.E., Beesack, P.R.: On Jessen’s inequality for convex functions (II). J. Math. Anal. Appl. 156, 231–239 (1991)

    MathSciNet  MATH  CrossRef  Google Scholar 

  16. Pečarić, J.E., Dragomir, S.S.: A generalisation of Hadamard’s inequality for isotonic linear functionals. Radovi Mat. (Sarajevo) 7, 103–107 (1991)

    MATH  Google Scholar 

  17. Pečarić, J.E., Raşa, I.: On Jessen’s inequality. Acta Sci. Math. (Szeged) 56, 305–309 (1992)

    MathSciNet  MATH  Google Scholar 

  18. Toader, G., Dragomir, S.S.: Refinement of Jessen’s inequality. Demonstr. Math. 28, 329–334 (1995)

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to S. S. Dragomir .

Editor information

Editors and Affiliations

Additional information

Dedicated to Professor Themistocles M. Rassias on the occasion of his 60th birthday.

Rights and permissions

Reprints and Permissions

Copyright information

© 2012 Springer Science+Business Media, LLC

About this chapter

Cite this chapter

Dragomir, S.S. (2012). A Survey on Jessen’s Type Inequalities for Positive Functionals. In: Pardalos, P., Georgiev, P., Srivastava, H. (eds) Nonlinear Analysis. Springer Optimization and Its Applications, vol 68. Springer, New York, NY. https://doi.org/10.1007/978-1-4614-3498-6_12

Download citation